# SDR SWAA2014111234095

- Difficulty date: October 25, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 59,805 hours, 47,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643335
- Part serial: 2116
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE INBD AFT FLAP DELAMINATED.  R & R AFT FLAP IAW AMM.
